MAUDE Adverse Event Report: SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE

SYNTHES GMBH 1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED; GUIDE
Model Number 03.130.225
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6), 2021, while restocking and cleaning, it was noticed that the following instruments were broken.One (1) reduction forceps with the serrated jaw, ratchet, one (1)reduction forceps with points, narrow ratchet, one (1) 1.5mm/1.1mm double drill sleeve.There was no patient involvement.This complaint involves three (3) devices.This report is for (1) reduction forceps with points narrow-ratchet 132mm.This report is 2 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.5/1.1MM DOUBLE DRILL SLEEVE FOR 1.5MM CORTEX SCREWS/RED
Common Device Name
GUIDE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12601660
Report Number8030965-2021-08531
Device Sequence Number3373662
Product Code FZX
UDI-Device Identifier10886982075406
UDI-Public(01)10886982075406
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.130.225
Device Catalogue Number03.130.225
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date10/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RED FORCEPS POINTS NARROW-RATCHET 132; RED FORCEPS SERRATED JAW-RATCHET 144